# SDR ASAA0010148

- Difficulty date: October 17, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC-DURING MX CHECK EMERGENCY LIGHTS ON SEAT PALLET 7-7 WOULD NOT ILLUMINATE. REPLACED EMERGENCY LIGHT RECEIVER ASSY.
